| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 53-56


G. L. Silver
      Implicit curvilinear interpolation
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2603-2610.

H. Saberi Najafi, H. Hajinezhad
      Solving one-dimensional advection-dispersion with reaction using some finite-difference methods
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2611-2618.

N. A. Abid, A. K. Al-Madi
      On a general solution of a certain linear differential equation with variable coefficients
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2619-2624.

A. Badran
      Identification of a spatially dependent conductivity in two dimensions
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2625-2652.

Xinfang (Jocelyn) Wang
      Maximizing correlation in the presence of missing data
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2653-2664.

R. Z. Humbataliyev
      On intrinsic compactness of regular solutions space of a class of higher order operator-differential equations
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2665-2671.

E. Veleva
      Some new properties of Wishart distribution
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2673-2682.

A. Boulaouad, B. Merouani
      Generalized and perturbed elasticity system
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2683-2690.

J. Biazar, M. Eslami, H. Ghazvini
      Exact solutions for systems of Volterra integral equations of the first kind by homotopy perturbation method
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2691-2697.

J. Biazar, B. Ghanbary
      A new technique for solving systems of nonlinear equations
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2699-2703.

J. Biazar, P. Gholamin, K. Hosseini
      Variational iteration and Adomian decomposition methods for solving Kawahara and modified Kawahara equations
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2705-2712.

H. Kuswanto, P. Sibbertsen
      A study on "Spurious long memory in nonlinear time series models"
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2713-2734.

R. Sahandi Torogh, M. Y. Gokhale
      The existence of countably many positive solutions for a system of second order four-point boundary value problems with p-Laplacian operator
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2735-2742.

K. Drakakis, D. Radulovic
      A discretized version of the self-similar model for internet traffic
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2743-2756.

Guozhu He, Gang Wang, Yongjin Jia, Zhongli Zhou, Jianwei Wen
      Some properties on base-countably- mesocompact spaces
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2757-2763.

R. Kalyanaraman, S. Pazhani Bala Murugan
      A single server queue with additional optional service in batches and server vacation
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2765-2776.

S. S. Mishra, D. Kumar Yadav
      Cost and profit analysis of M/Ek/1 queueing system with removable service station
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2777-2784.

R. W. Ibrahim, M. Darus
      On subordination theorems for new classes of normalize analytic functions
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2785-2794.

N. H. Shah, A. S. Acharya
      A time dependent deteriorating order level inventory model for exponentially declining demand
      Appl. Math. Sci., Vol. 2, 2008, no. 53-56, 2795-2802.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |